Free Access
Issue
ESAIM: PS
Volume 5, 2001
Page(s) 141 - 170
DOI https://doi.org/10.1051/ps:2001106
Published online 15 August 2002
  1. S. Aida , S. Kusuoka et D.W. Stroock, On the support of Wiener functionals, dans Asymptotic problems in Probability Theory: Wiener Functionals and Asymptotics, édité par K.D. El Worthy et N. Ikeda. Longman Scient. and Tech., New-York, Pitman Res. Notes Math. Ser. 284 (1993) 3-34.
  2. D.G. Aronson, Bounds for the fundamental solution of a parabolic equation. Bull. Amer. Math. Soc. 73 (1967) 890-903. [CrossRef] [MathSciNet]
  3. J.G. Attali, Méthodes de stabilité pour les chaînes de Markov non fellériennes, Thèse de l'Université Paris I (1999).
  4. G. Basak et R. Bhattacharya, Stability in distributions for a class of singular diffusions. Ann. Probab. 20 (1992) 312-321. [CrossRef] [MathSciNet]
  5. G.K. Basak, I. Hu et C.-Z. Wei, Weak convergence of recursions. Stochastic Process. Appl. 68 (1997) 65-82. [CrossRef] [MathSciNet]
  6. M. Benaïm, Recursive Algorithms, Urn process and Chaining Number of Chain Recurrent sets. Ergodic Theory Dynam. Systems 18 (1997) 53-87.
  7. M. Benaïm, Dynamics of Stochastic Approximation Algorithms, Séminaire de Probabilités XXXIII, édité par J. Azéma, M. Émery, M. Ledoux et M. Yor. Springer, Lecture Notes in Math. 1709 (1999) 1-68.
  8. G. Ben Arous et R. Léandre, Décroissance exponentielle du noyau de la chaleur sur la diagonale (II). Probab. Theory Related Fields 90 (1991) 377-402. [CrossRef] [MathSciNet]
  9. A. Benveniste, M. Métivier et P. Priouret, Algorithmes adaptatifs et approximations stochastiques. Masson, Paris (1987) 367p.
  10. S. Borovkov, Ergodicity and Stability of Stochastic Processes. Wiley Chichester (England), Wiley Ser. Probab. Stat. (1998) 585p.
  11. C. Bouton, Approximation gaussienne d'algorithmes à dynamique markovienne. Ann. Inst. H. Poincaré B 24 (1988) 131-155.
  12. O. Brandière et M. Duflo, Les algorithmes stochastiques contournent-ils les pièges ? Ann. Inst. H. Poincaré 32 (1996) 395-477.
  13. G.A. Brosamler, An almost everywhere central limit theorem. Math. Proc. Cambridge Philos. Soc. 104 (1988) 561-574. [CrossRef] [MathSciNet]
  14. I. Berkes, E. Csáki, A universal result in almost sure central limit theory. Stochastic Process. Appl. 94 (2001) 105-134. [CrossRef] [MathSciNet]
  15. F. Chaâbane, F. Maâouia et A. Touati, Versions fortes associées aux théorèmes limites en loi pour les martingales vectorielles. Pré-pub. de l'Université de Bizerte, Tunisie (1996).
  16. S. Cheng et L. Peng, Almost sure convergence in extreme value theory. Math. Nachr. 190 (1998) 43-50. [CrossRef] [MathSciNet]
  17. M. Duflo, Random Iterative systems. Springer, Berlin (1998).
  18. N. Dunford et J.T. Schwartz, Linear Operators. Wiley-Interscience, New-York (1958).
  19. S. Ethier et T. Kurtz, Markov Processes, characterization and convergence. Wiley, New-York, Wiley Ser. Probab. Math. Statist. (1986) 534p.
  20. J.C. Fort et G. Pagès, Asymptotic behaviour of a Markov constant step stochastic algorithm. SIAM J. Control Optim. 37 (1999) 1456-1482. [CrossRef] [MathSciNet]
  21. J.C. Fort et G. Pagès, Stochastic algorithms with non constant step: a.s. behaviour of weighted empirical measures. Pré-pub. Université Paris 12 Val-de-Marne (1998, soumis).
  22. A. Fisher, Convex invariant means and a pathwise central limit theorem. Adv. Math. 63 (1987) 213-246. [CrossRef]
  23. H. Ganidis, B. Roynette et F. Simonot, Convergence rate of some semi-groups to their invariant probability. Stochastic Process. Appl. 79 (1999) 243-264. [CrossRef] [MathSciNet]
  24. P. Hall et C.C. Heyde, Martingale Limit Theory and its Application. Academic Press, New-York (1980) 308p.
  25. R.Z. Has'minskii, Stochastic stability of differential equations. Sijthoff & Noordhoff, Alphen aan den Rijn (The Nederlands) (1980) 344p.
  26. I. Karatzas et S. Shreve, Brownian Motion and Stochastic Calculus. Springer-Verlag, New-York (1988) (2nd Ed., 1992) 470p.
  27. S. Karlin et H. Taylor, A second course in stochastic processes. Academic Press, New-York (1981) 542p.
  28. Y. Kifer, Random perturbations of Dynamical Systems. Birkhaäuser, Progr. Probab. Statist. (1988) 294p.
  29. U. Krengel, Ergodic Theorems. de Gruyter Stud. Math. (1989) 357p.
  30. H.J. Kushner et D.S. Clark, Stochastic Approximation for Constrained and Unconstrained Systems. Springer, Appl. Math. Sci. 26 (1978) 261p.
  31. H.J. Kushner, Approximation and weak convergence methods for random processes and applications to stochastic system theory. MIT Cambridge (1985).
  32. H.J. Kushner et H. Huang, Rates of convergence for stochastic approximation type algorithms. SIAM J. Control Optim. 17 (1979) 607-617. [CrossRef] [MathSciNet]
  33. D. Lamberton et G. Pagès, Recursive computation of the invariant measure of a diffusion. Bernoulli (à paraître).
  34. M.T. Lacey et W. Philip, A note on the almost sure central limit theorem. Statist. Probab. Lett. 9 (1990) 201-205. [CrossRef] [MathSciNet]
  35. S. Meyn et R. Tweedie, Markov chains and Stochastic Stability. Springer (1993) 550p.
  36. M. Pelletier, Weak convergence rates for stochastic approximation with application to multiple targets and simulated annealing. Ann. Appl. Probab. 8 (1998) 10-44. [CrossRef] [MathSciNet]
  37. M. Pelletier, An almost sure central limit theorem for stochastic algorithms. J. Multivariate Anal. 71 (1999) 76-93. [CrossRef] [MathSciNet]
  38. M. Pelletier, Efficacité asymptotique presque sûre des algorithmes stochastiques moyennisés. C. R. Acad. Sci. Paris Série I 323 (1996) 813-816 ; développé dans Asymptotic almost sure efficiency of averaged stochastic algorithms (soumis).
  39. B.T. Polyak, New Stochastic Approximation type procedures. Avtomat. i Telemakh. 7 (1990), in Russian, Automat. Remote Control 51 (1990) 107-118.
  40. D. Revuz et M. Yor, Continuous martingales and Brownian Motion, 2nd Ed. Springer, Berlin (1991) 557p.
  41. D. Ruppert, Efficient estimators from a slowly convergent Robbins-Monro Process, Technical Report, School of Operations Research and Industrial, Engineering. Cornell University, Ithaca, NY, No. 781 (1985).
  42. P. Schatte, On strong versions of the central limit theorem. Math. Nachr. 137 (1988) 249-256. [CrossRef] [MathSciNet]
  43. D.W. Stroock, Probability Theory: An analytic view. Cambridge University Press (revised edition, 1994) 512p.
  44. D. Talay, Second order discretization of stochastic differential systems for the computation of the invariant law. Stochastics Stochastics Rep. 29 (1990) 13-36.
  45. D. Talay et L. Tubaro, Expansion of the global error for numerical schemes solving stochastic differential equations. Stochastic Anal. Appl. 8 (1990) 94-120.
  46. A. Touati, Sur les versions fortes du théorème de la limite centrale. Pré-pub. de l'Université de Marne-la-Vallée (1995).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.